Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AMK

Member
  • Posts

    7
  • Joined

  • Last visited

Reputation

0 Neutral
  1. thanks for answering some of my questions. I heard when starting spiro that you could have a IB did either of you get that??
  2. Hi everyone, Anyways my question is can you take accutane with spiro, ????
  3. thanks guys, its so hard to keep going. keep me posted
  4. Hi everyone, Ok, so i went to the doctor a couple months ago and asked to go on spiro, but he told me it was for women with PCOS, which he said "i was to young to have". I think he is full of it. I swear i have all the symptoms. He put me on accutane instead, and my face no looks dreadful. I figure accutane will fix some of the problems, sooner or later. I think it will just come back because thats not going to fix the initial problem. Anyways my question is can you take accutane with spiro,
  5. if it makes you feel any better im about a month and half into my pills and my face is 100 times worse.....basically i had bumps all over my cheeks and jaw line, that you could see if you look nice and close- basically how i inspected my face on a daily basis .... but atleast they were under the surface my face now is a volcanic eruption i have cried everyday i have to get up and go to work..... i can be your support line, keep me posted on how your face is doing hopefully better... i think
  6. hey everyone......... So basically i am a month and half through my pills...month one was smooth sailing my face was a little red and my eye's were a little dry and same goes for my lips. Nothing I couldn't handle at 30mg. Now I am paying the price, my face is an acne war zone/ they upped my dosage to 60mg a day and my face is playing leap frog- its basically acne on top of a scar... How long will this last before they start to clear up??????? i think i need this mask,!! ahahha
  7. hey everyone, glad to hear everyone is going through what im going through.....not that i want you all to feel this shitty, but you know what i mean I'm about two and half months into these damn accutane pills. The first month was pretty smooth sailing.......my face was a little red, eyes a little dry and lips a little chapped....nothing i couldnt handle @30mg. Now month two totally paying the ,my face is an acne war zone they upped my dosage to 60mg and wow do i ever look hot!!! i feel like i
×